# SDR UIEA2020042800869

- Difficulty date: April 24, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 86,263 hours, 15,306 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B146005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 1265-1480 LBL 11.33" SEAT TRACK LWR SURFACE CORROSION FOUND.( CABIN-STA 1265-1480 LBL 11.33" SEAT TRACK PN: 65B14600-5 REPLACED AND INSTALLED IAW SRM 51-10-02 AMD SRM 51-40-02.  )
